Medication Woes

previous topic · next topic
JShereeJ

Joined: Jul 10
Posts: 5

      quote  
Posted: 26 Aug 2012, 11:40
Anyone on medications that cause weight gain? I am on Atkins and went on a new med and put on 4lbs. That is emotionally sad for me, however; I will keep on trying no matter what!
cpmodem

Joined: Jun 12
Posts: 23

      quote  
Posted: 26 Aug 2012, 11:49
Insulin and any of the Sulfonylureas do the same for me. Fortunately cutting way back on carbs to the Induction phase allows me to significantly cut back on one and eliminate all the others. Unfortunately, I can't cut back totally on all of them as, for me, protein still requires insulin.
Avoiding the things that raise blood insulin and leptin levels works. Really!
JShereeJ

Joined: Jul 10
Posts: 5

      quote  
Posted: 26 Aug 2012, 11:52
I am on Paxil and now Lyrica. Thank you for replying cpmodem!



Forum Search
Advanced forum search



Latest Posts

Life Change
You are so welcome, what does the dr say are you on meds? If you have any questions please let me know so we can kck type2's butt!
by 8Patty on 29 Nov 17 06:14 PM
Home made bread
thank you! I'll get out my calculator and give it a try.
by ladyinky on 02 Nov 17 09:14 AM
IBS
Brilliant, thank you for your replies :)
by sarahandmolly on 28 Oct 17 01:41 PM
Just been diagnosed with hypothyroidism...
I think everybody in this thread gave good advice, but i'd like to add to it. i am on Armour Thyroid and probably need supplemental T4 as well. Be careful with iodine as too much can hurt your thyroid ...
by crstlgls on 27 Oct 17 04:28 PM
What to Eat
yup fruits are sugar=carbs sugar is sugar natural or not!
by francineseguin on 09 Sep 17 01:01 PM

Member Tip

average member ranking
by member Crazy Italian
New Snack tip. I spread cheese onto slices of cucumbers and eat my tuna with celery stalks!
23 May 16 for diet Atkins